Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalence of $ 5$-dimensional $ s$-cobordisms


Author: Martin Scharlemann
Journal: Proc. Amer. Math. Soc. 53 (1975), 508-510
MSC: Primary 57D80
MathSciNet review: 0380838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of $ 5$-dimensional $ h$-cobordisms given by Cappell, Lashof, and Shaneson is here strengthened and extended to $ s$-cobordisms when the ends of the $ s$-cobordism are smooth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D80

Retrieve articles in all journals with MSC: 57D80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0380838-5
PII: S 0002-9939(1975)0380838-5
Article copyright: © Copyright 1975 American Mathematical Society